Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Permutable pronormal subgroups


Author: Ti Yen
Journal: Proc. Amer. Math. Soc. 34 (1972), 340-342
MSC: Primary 20F30
DOI: https://doi.org/10.1090/S0002-9939-1972-0311788-5
MathSciNet review: 0311788
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a finite solvable group. It is shown that a certain class of pronormal subgroups reducing a given Sylow system is a lattice of permutable subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F30

Retrieve articles in all journals with MSC: 20F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0311788-5
Keywords: Pronormal subgroups, permutable subgroups, Sylow systems
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society